Is this normal side effects?

Hey I've been on decapeptyl and livial for 2 weeks now and had horrid side effects from the start, but today I was feeling very sick off n on and also feel irritated down below a bit itchy too. It's not an infection I don't think and it's more at the top of my bits. I have a bit more discharge too but it doesn't have any signs of it being bad. Also I'm sure I've had a couple of hot flushes but they haven't been too severe as I'm sure the livial is suppose to help with that. Just a bit confused with what's happening to me.

4 Replies

oldestnewest
  • I was on prostap and tibilone so different stuff, but when I saw the list of side effects for both drugs I couldn't believe how many there were. In fact I asked the nurse if it would be easier for them to write a list of symptoms that weren't side effects!!!

    The flushes and discharge sound common for any time of hormonal treatment. The change in discharge could also cause itchiness too. The mood swings are also quite normal.

    The thing with any of this kind of treatment is that it is such an unknown how anyone will react. If at any point you get are concerned call your Dr - but if it reassures you the nurse said to me that dangerous side effects would occur within the first hour, and really nasty ones in the first day. It might not be pleasant at times, but hopefully it's better than the alternative!

    Hope you feel better soon x

  • Thank you for replying. So fed up with the side effects and they seem to be getting worse daily, my backache is awful and i stand all day at my work which doesnt help. Going to ask my doctor for stronger painkillers but hopefully ones that arent drowsy which might be difficult to get. Haha at the write a list of symptoms that are not side effects, very true.

    Im not too worried as i know its on the list but its so annoying to then get another side effect and wondering when it'll give up!

    Im only 2 weeks into this and its driving me mad. Controlling the moods is extremely hard as its like i cant control it at all. thanks for listening xx

  • Hi

    I was on a 3 month course of Decapeptyl, they advised me the 1st month was the worst as u see an increase in you symptoms and that you will still have the first period which can be worse too. I was a week late with my 1st one and the symptoms were worse lasted a total of about 4/5 wks. However after thd 2nd injection all was loads better. I did have a few hot flushes and a few mini panick attacks but these were nothing to what I normally go through. My gynae asked me not to take the livial unless I really needed too. I didnt feel thd need. Yes I did have the odd 'I'm going to kill the next person that annoys me ' but all just like pmt.

    my last injection was 4th dec and I am yet to see the return of my periods.

    Awaiting my next appt in a few weeks to see what they say but the pain has returned to my left side( pelvis ) and I have constant back ache. Stay with it I'm sure you will feel better soon.

    Malred8

  • Thank you. Yeah I just seem to be getting worse but it's only bn 2 weeks! Just had blood in my discharge today and horrid cramps and the backache is awful. I'm

    Praying this calms soon as I'm not coping to well with this. Hope u get an answer soon and it's not the dreaded endo is back. Thanks again. Xx

You may also like...